My 11 yr old son was just diagnosed with ADD and doctor prescribed intuniv. This is the first time that he ever takes medication and he started complaining about stomach aches constantly, at the same time he has started Football practices every day so I am not sure if the medication has anything to do with stomach pain. Just wanted to know if I should continue with 2mg??
Intuniv - common side effects in about 11% who take Intuniv stomach pain (abdominal pain) is reported, if you think its too bothersome for your son you could ask the doc who precribed the med to prescribe an alternate which is more comfortable or compatible for your 11 year old.
Wish him all the best, take care, please.
- Intuniv Information for Consumers
- Intuniv Information for Healthcare Professionals (includes dosage details)
- Side Effects of Intuniv (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Oct 2011 • 1 answer
Posted 31 Oct 2011 • 1 answer
Posted 2 Nov 2011 • 3 answers
My son is on intuniv 3mg one tab a day, but he has had stomach virus for 4 days and hasnt been able?
Posted 23 Feb 2012 • 1 answer
Posted 1 Sep 2015 • 1 answer